MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 32 INCH, 2 PREPIERCED Y-SITES, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 32 INCH, 2 PREPIERCED Y-SITES, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 126480451
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved an extension set, 32 inch, 2 prepierced y-sites, secure lock where the customer reported that 'any pulling at all' causes the extension set to come apart at the y site.The event date was 23-jun-2025.There was unknown patient involvement and no adverse event/patient injury reported.
 
Additional Manufacturer Narrative
It is unknown if the device will be returned for evaluation; a device history review will be conducted.
 
Additional Manufacturer Narrative
Investigation summary: no product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
EXTENSION SET, 32 INCH, 2 PREPIERCED Y-SITES, SECURE LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22667843
Report Number9615050-2025-00363
Device Sequence Number3825237
Product Code FPA
UDI-Device Identifier10887787005469
UDI-Public(01)10887787005469(17)270901(10)14076852
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number126480451
Device Lot Number14076852
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown